# SDR 07FDEA03236

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,168 hours, 19,959 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57340087
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE HYDRAULIC FITTING HOLES IN PYLON SUPPORT BRACKET IN LOWER SKIN PANEL OF THE LT AND RT WING ELONGATED.  REPAIR PERFORMED BY OVERSIZING HOLES AND INSTALLATION OF REPAIR BUSHES IAW R571-50532 ISSUE: A APPROVED BY EA 6-5720-99183 AND RAS/BAE/1002415/2006 ISSUE: A.
